Group Fitness, Sports & Wellness Schedule

Group Fitness is Fun

Try something new or push yourself to a new level of strength and health. Classic Stretch, Zumba, Step, Fit & Functional, Core, Stretch  Flex and many more options to choose from. Our energetic instructors make classes fun, welcoming and suitable for every level.

FALL 2017 Adult Programs Schedule

Please check our recreation guide for all program details

 

Sunday

Monday

Tuesday

Wednesday

Thursday

Friday

Saturday

Piano
30 min private lessons
9:00am-4:30pm

Seniors Badminton
9:05-11:00am

Table Tennis
9:15-11:15am

Table Tennis
9:15-11:15am

Seniors Badminton
9:05-11:00am

Tai Chi –
42 Steps
9:10-10:10am

Dance Fit with Angela
9:15-10:15am

Hot Hula Fitness
9:15-10:15am

Table Tennis
9:15-11:15am

Nordic Pole Walking
9:30-11:00am

Line Dance with Hanna
10:15am-12:00pm

Table Tennis
9:15-11:15am

Table Tennis
9:15-11:15am

Gentle Yoga
9:15-10:15am
10:15-11:15am

Art of Breathing – Medication
9:45-11:15am

UBC Changing Aging
9:30-10:25am

Line Dance with Lucy
10:00-11:30am

Pickleball
12:00-2:00pm

UBC Changing Aging
9:30-10:25am

Qi Gong – Wu Qin Xi
10:15-10:55am

BollywoodX Cardio
9:30-10:20am

Line Dance with Angela
10:00-11:15am

Line Dance with Lucy
10:00-11:30am

Pickleball
12:00-2:00pm

Karaoke
12:00-3:00pm

Group Singing Class
9:30-11:30am

Line Dance with Hanna
10:15am-12:00pm

Piano
30 min private lessons
9:30am-4:45pm

Power Yoga
10:00-11:00am

Pickleball
12:00-2:00pm

Karaoke
12:00-3:00pm

Piano
30 min private lessons
2:00-8:00pm

Pickleball
11:00am-1:00pm

Tai Chi – Sword
11:00am-12:00pm

Natural Lotion & Aromatherapy
10:00am-12:00pm

Line Dance with Lucy
11:30am-1:00pm

Karaoke
12:00-3:00pm

Bridge
12:30-3:15pm

Senior Social Dance
2:15-4:15pm

Senior Social Dance
1:15-3:15pm

Knitting Club
11:00am-12:30pm

Hip Hop Line Dance with Carl
10:30am-12:00pm

Karate – Black Belt Training
1:15-2:45pm

Group Singing Class
1:00-3:00pm

Badminton – Adaptive
2:00-3:00pm

Parkinson’s Fitness
3:45-5:00pm

Bridge
12:30-3:15pm

Pickleball
12:00-2:00pm

Line Dance
with Lucy
11:00am-12:30pm

Karate
3:30-4:30pm

Piano
30 min private lessons
2:30-8:30pm

Guitar
30 min private lessons
2:00-9:00pm

Yoga with Body Balls
5:25-6:20pm

Chinese Classical Dance
1:30-3:30pm

Sunbrites Chinese Seniors Society
12:30-4:00pm

TaeKwonDo
12:45-1:45pm

Gentle Yoga
4:00-4:55pm

English Conversation
4:00-5:00pm

Cardio Kickboxing
5:30-6:15pm

Chinese Calligraphy
1:45-3:15pm

Women Weight Training
6:30-7:30pm

Ethnic Cooking
2:30-5:00pm

Step Plus
5:00-6:00pm

Piano
30 min private lessons
5:30-9:30pm

Gentle Yoga
6:00-7:00pm

Cognicize Fitness
3:30-4:45pm

Holiday Painting / Wine & Paint Night
7:00-9:00pm

Senior Social Dance
2:30-4:30pm

Indoor Soccer
6:00-7:45pm

Ethnic Cooking
6:00-8:30pm

Volleyball
6:00-7:45pm

Solo Vocal
30 min private lessons
5:00-7:00pm

TaeKwonDo
6:00-7:00pm

Boot Camp
6:00-7:00pm

Yamuna Body Rolling
6:25-7:20pm

Piano
30 min private lessons
5:30-9:30pm

Zumba
7:30-8:30pm

Pilates
6:00-7:00pm

Strength & Stretch
6:30-7:15pm

Indoor Soccer
6:00-7:45pm

Basketball
7:15-9:15pm

Intro to Making Sauerkraut
6:30-8:30pm

Boot Camp
6:00-7:00pm

Zumba
7:30-8:30pm

Tai Chi – Sword
7:30-8:15pm

Yin Yoga
7:00-8:00pm

Badminton
7:45-9:30pm

Line Dance with Lucy
7:15-8:45pm

Tai Chi – 42 Steps
8:15-9:15pm

Ball Hockey
7:45-9:30pm

Are we missing something? Is there a class or time you would like something offered? Please leave a comment for us below!